Alert archive / Alabama / Tornado Warnings in 2009

Tornado Warning 149, NWS Birmingham, AL

September 21, 2009Greene County, Hale County, Sumter County, Alabama

NWS Birmingham, AL issued this tornado warning at Sep 21, 2009, 3:41 PM CDT for Greene County, Hale County, Sumter County, Alabama. It was in force for 13 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 3:41 PM CDT (20:41 UTC)
Expired
Sep 21, 2009, 3:54 PM CDT
In force
13 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Greene County, AL, Hale County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 130 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 3:53 PM CDTHAIL 0.52 Nw Livingston, ALDIME SIZE HAIL REPORTED ON EXIT 17 ON INTERSTATE 20/59...WHICH IS THE INTERSECTION WITH STATE HIGHWAY 28.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
500 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 212041
TORBMX
ALC063-065-119-212130-
/O.NEW.KBMX.TO.W.0149.090921T2041Z-090921T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
341 PM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  WEST CENTRAL HALE COUNTY IN WEST CENTRAL ALABAMA...
  CENTRAL SUMTER COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF LIVINGSTON...

* UNTIL 430 PM CDT

* AT 337 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LIVINGSTON...
  MOVING EAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  BLUFFPORT AND EPES BY 355 PM CDT...
  TISHABEE BY 415 PM CDT...
  THORNHILL BY 425 PM CDT...
  FORKLAND...8 MILES SOUTH OF WALDEN QUARTERS AND 9 MILES NORTHWEST
  OF ARCOLA BY 430 PM CDT...

THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 17 THROUGH 23

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3269 8831 3276 8779 3253 8777 3253 8781
      3255 8782 3254 8785 3252 8785 3251 8829
TIME...MOT...LOC 2041Z 265DEG 18KT 3261 8819

$$

08
1 follow-up statement
000 
WWUS54 KBMX 212054
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT MON SEP 21 2009

ALC063-065-119-212104-
/O.CAN.KBMX.TO.W.0149.000000T0000Z-090921T2130Z/
SUMTER AL-HALE AL-GREENE AL-
354 PM CDT MON SEP 21 2009

...THE TORNADO WARNING FOR SOUTHERN GREENE...WEST CENTRAL HALE AND
CENTRAL SUMTER COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3269 8831 3276 8779 3253 8777 3253 8781
      3255 8782 3254 8785 3252 8785 3251 8829
TIME...MOT...LOC 2054Z 265DEG 18KT 3262 8811

$$

08

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Sep 21, 3:13 PM CDT, 28 minutes earlier.

Area forecast discussion, Sep 21, 3:13 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT MON SEP 21 2009

.DISCUSSION...

WHAT LOOKED TO BE A FAIRLY BENIGN PATTERN HAS BECOME QUITE
INTERESTING OVER THE LAST 12-24 HOURS.  SYNOPTICALLY WE ARE IN A
VERY FAMILIAR WEATHER SETUP...UPPER LEVEL LOW PRESSURE OVER THE
SOUTH-CENTRAL PORTION OF THE COUNTRY THAT IS RESPONSIBLE FOR PULLING
LARGE AMOUNTS OF MOISTURE OUT OF THE GULF OF MEXICO AND DEPOSITING
IT IN THE ATMOSPHERE OVER ALABAMA.  THE COMBINATION OF PWS OVER 2
INCHES...ADEQUATE SURFACE CONVERGENCE LEADING TO 20-25 KTS OF
VERTICAL SHEAR...PLUS WHAT LOOKS TO BE MULTIPLE VORTICITY MAXIMA
RIDING ALONG THE SOUTHWESTERN 500MB FLOW OVER ALABAMA...HAVE LED TO
COPIOUS RAINFALL.  WHEN I SAY COPIOUS...I MEAN RAINFALL TOTALS SINCE
MIDNIGHT LAST NIGHT OF 4 TO 6 INCHES OVER MANY AREAS IN WEST-CENTRAL
ALABAMA WITH HIGHER TOTALS ESTIMATED FROM RADAR.  SOME AREAS COULD
HAVE SEEN TOTALS UPWARDS OF 10 INCHES.  THE OTHER PROBLEM THIS SET
UP HAS CAUSED...OR AT LEAST THE SHEAR HAS CAUSED...ROTATING
UPDRAFTS.  THIS HAS LED TO MULTIPLE WALL CLOUD SIGHTINGS...AS WELL
AS ONE UNCONFIRMED REPORT OF A TORNADO IN SUMTER COUNTY.   ANOTHER
TRIGGER MECHANISM FOR THE HELICITIES WE ARE EXPERIENCING COULD BE
THE RAIN/CLOUD COOLED BOUNDARY OVER SUMTER COUNTY...NOTICEABLE IN
THE VISIBLE SATELLITE IMAGERY. EITHER WAY...A BUSY DAY
METEOROLOGICALLY.

FOR THE REST OF THIS EVENING...RAIN SHOWERS AND ISOLATED
THUNDERSTORMS ARE LIKELY TO PERSIST...AT LEAST FOR A COUPLE OF HOURS
AFTER SUNSET.  EXPECT FOR THUNDERSTORM ACTIVITY TO DIMINISH
FIRST...WITH LINGER SHOWERS THROUGH MIDNIGHT.

IF ITS WET AND DREARY THAT YOU LIKE...YOU ARE IN FOR A TREAT FOR THE
NEXT COUPLE OF DAYS.  THIS SOUTHWEST FLOW PATTERN...CAUSED BY THE
COMBINATION OF THE DEEP CUTOFF UPPER LEVEL LOW OVER THE PLAINS
STATES...AND THE BERMUDA HIGH OVER THE WESTERN ATLANTIC...IS
EXPECTED TO REMAIN IN PLACE FOR THE NEXT COUPLE OF DAYS. THE
FORECAST CHALLENGE FOR THE NEXT COUPLE OF DAYS WILL BE HOW MUCH THE
RIDGE OVER THE ATLANTIC EXERTS ITS INFLUENCE ON THE LOW PRESSURE.
FOR NOW...EXPECT SCATTERED SHOWERS AGAIN ON TUESDAY AREA WIDE. THEN
ON WEDNESDAY...THE RIDGE BEGINS TO PUSH INLAND.  THIS WILL NOT
LIKELY DRY OUT THE ENTIRE CWA...BUT IT COULD DRY THINGS OUT FOR
FOLKS SOUTH OF INTERSTATE 20 ON WEDNESDAY AND THURSDAY.  HAVE
REDUCED POPS IN THESE AREAS ACCORDINGLY...THOUGH I ADMITTEDLY DIDNT
GO MUCH BELOW GUIDANCE.

CONVECTIVE ACTIVITY SHOULD PICK UP AREA WIDE AGAIN ON FRIDAY AS THE
CUTOFF LOW HELPS TO ERODE THE RIDGE OF HIGH PRESSURE OVER THE
SOUTHEAST.  THIS COULD LEAD TO MORE SHOWERS AND THUNDERSTORMS FOR
MOST OF CENTRAL ALABAMA THROUGH THE WEEKEND.

MODELS CONTINUE TO SHOW A DRYING TREND IN THE EXTENDED PORTIONS OF
THE FORECAST.  THE EURO AND THE GFS ARE IN PRETTY GOOD AGREEMENT
THAT SOME DRYING SHOULD BEGIN TAKING PLACE BY TUESDAY OF NEXT WEEK.

TEMPERATURES WILL REMAIN RIGHT AROUND NORMALS FOR THIS TIME OF
YEAR...THOUGH WE COULD SEE DAYTIME HIGH A COUPLE OF DEGREES WARMER
WITH THE RIDGE PUSHING INTO THE SOUTHEAST ON WEDNESDAY...BUT WERE
ONLY TALKING ABOUT COUPLE OF DEGREES.

ALSO...THE FLASH FLOOD WATCH THAT IS VALID UNTIL MIDNIGHT TONIGHT
WILL BE EXTENDED UNTIL 00Z WEDNESDAY AS ANY AMOUNT OF RAINFALL
TOMORROW WILL CAUSE PROBLEMS ONCE AGAIN.

&&

.AVIATION...18Z TAF DISCUSSION.

WE REMAIN IN A PATTERN WITH VERY LOW PREDICTABILITY BEYOND THE FIRST
COUPLES HOURS...AND AS A RESULT VERY LOW CONFIDENCE AFTER THAT.  THE
MAIN AREA OF CONCERN THIS MORNING...AND THROUGH AT LEAST 2100Z
TODAY...WILL REMAIN IN THE EET TO ANB CORRIDOR.  NUMEROUS SHOWERS
AND THUNDERSTORMS WILL FREQUENTLY REDUCE CEILINGS AND VISIBILITIES
TO BELOW 1 MILE AND BELOW 1000 FEET...RESPECTTIVELY.  TCL HAS
EMERGED INTO A BIT OF A CLEAR SPOT...WHICH MAY ALSO SOON REACH BHM.
BUT IF MORE RAIN DEVELOPS...THEN WILL HAVE TO ISSUE UPDATES TO TAKE
FORECASTS FOR THOSE LOCATIONS INTO A MORE PESSEMISTIC DIRECTION.
THE RAIN THUS FAR TODAY HAS STAYED WELL NORTH OF MGM AND TOI. GIVEN
SUCH LOW CONFIDENCE...I JUST WENT WITH A PERSISTENCE BASED FORECAST
FOR THOSE LOCATIONS...AND WILL ALSO UPDATE THEM IF/WHEN NECESSARY.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     70  86  69  88  71 /  60  60  30  50  20
ANNISTON    70  85  68  88  69 /  60  60  30  40  20
BIRMINGHAM  70  85  69  87  69 /  60  60  30  50  20
TUSCALOOSA  71  88  70  89  71 /  60  60  30  50  20
CALERA      70  85  69  87  70 /  60  60  30  40  20
AUBURN      69  85  69  86  69 /  50  40  20  30  20
MONTGOMERY  71  87  72  89  72 /  50  50  30  30  20
TROY        71  86  70  88  70 /  40  50  20  30  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH HAS BEEN EXTENDED UNTIL TUESDAY AT 7 PM FOR ALL
OF CENTRAL ALABAMA.

&&

27/61
Hazardous weather outlook, Sep 21, 12:51 PM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1251 PM CDT MON SEP 21 2009

ALZ011>015-017>050-221200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
1251 PM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...FLASH FLOOD WATCH UNTIL MIDNIGHT..

A THREAT OF FLASH FLOODING WILL CONTINUE ACROSS ALL OF CENTRAL
ALABAMA THROUGH AT LEAST MIDNIGHT TONIGHT. THE AREA WITH THE
HIGHEST INITIAL THREAT THIS AFTERNOON WILL BE IN A BAND FROM
LAMAR...PICKENS...AND SUMTER COUNTIES...EASTWARD THROUGH TUSCALOOSA
AND METRO BIRMINGHAM...TO CHEROKEE...CLEBURNE...AND RANDOLPH
COUNTIES. THE HIGHEST THREAT MAY EXPAND OR MOVE NORTH OR SOUTH AS
ADDITIONAL SHOWERS AND STORMS DEVELOP.

IN ADDITION TO THE FLASH FLOODING...SEVERAL RIVERS ARE NOW IN
FLOOD...OR ARE FORECAST TO GO INTO FLOOD LATER TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RAIN CHANCES WILL REMAIN ABOVE NORMAL THROUGH AT LEAST TUESDAY...
CONTINUING A THREAT OF FLASH FLOODING.

RIVER FLOODING WILL REMAIN A CONCERN ON SEVERAL CENTRAL ALABAMA
RIVERS THROUGH AT LEAST FRIDAY.  PLEASE SEE THE LATEST RIVER FLOOD
STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY FOR MANY AREAS THROUGH TONIGHT DUE TO FLOODING.

61

In the hours before

Local storm report, Sep 21, 1:53 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      4 N CALERA              33.16N 86.75W
09/21/2009                   SHELBY             AL   EMERGENCY MNGR

            SIX TO EIGHT INCHES OF WATER OVER THE ROADWAY ON HIGHWAY
            70 NEAR DARGIN CROSS ROADS IN CALERA.

&&

GGOGGINS
Local storm report, Sep 21, 2:00 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     FLASH FLOOD      NW COLUMBIANA           33.18N 86.61W
09/21/2009                   SHELBY             AL   EMERGENCY MNGR

            COLUMBIANA PD DIRECTING TRAFFIC AT MYER AND MAIN STREET
            DUE TO 1.5 FEET OF WATER OVER THE ROADWAY AT THAT
            LOCATION.

&&

GGOGGINS
Local storm report, Sep 21, 2:42 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             EMELLE                  32.73N 88.32W
09/21/2009  E0.88 INCH       SUMTER             AL   LAW ENFORCEMENT

            NICKEL SIZE HAIL REPORTED IN EMELLE.

&&

GGOGGINS
Local storm report, Sep 21, 3:05 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      JEMISON                 32.96N 86.75W
09/21/2009                   CHILTON            AL   EMERGENCY MNGR

            SEVERAL DIRT ROADS AROUND THE COUNTY HAVE BEEN WASHED
            OUT.

&&

88
Local storm report, Sep 21, 3:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      2 W VERNON              33.76N 88.15W
09/21/2009                   LAMAR              AL   EMERGENCY MNGR

            SEVERAL SECONDARY ROADS CLOSED JUST WEST OF VERNON NEAR
            HIGHWAY 18.

&&

88
Local storm report, Sep 21, 3:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             EPES                    32.69N 88.13W
09/21/2009  E0.88 INCH       SUMTER             AL   LAW ENFORCEMENT

            EXIT 23 ON I20 LIVINGSTON PDCHIEF REPORTING

&&

MBAER

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:00 PM CDTFlash Flood WarningBMXFayette, Walker, Winston3 hr
Sep 20, 7:40 PM CDTFlash Flood WarningBMXFayette, Greene, Pickens, Tuscaloosa3 hr
Sep 20, 8:02 PM CDTAreal Flood AdvisoryBMXCherokee3 hr
Sep 20, 8:56 PM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa, Walker3 hr
Sep 20, 10:01 PM CDTFlash Flood WarningBMXGreene, Pickens, Tuscaloosa3 hr
Sep 20, 10:23 PM CDTAreal Flood AdvisoryBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 10:50 PM CDTFlash Flood WarningBMXBibb, Greene, Hale, Perry, Tuscaloosa3 hr
Sep 20, 11:26 PM CDTFlash Flood WarningBMXChilton, Shelby3 hr
Sep 21, 12:05 AM CDTFlash Flood WarningBMXBibb, Jefferson, Shelby, Tuscaloosa3 hr
Sep 21, 12:55 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter3 hr
Sep 21, 1:44 AM CDTFlash Flood WarningBMXBibb, Hale, Perry, Tuscaloosa3 hr
Sep 21, 2:30 AM CDTFlash Flood WarningBMXTuscaloosa2 hr
Sep 21, 3:11 AM CDTFlash Flood WarningBMXClay, Coosa, Talladega3 hr
Sep 21, 3:44 AM CDTFlash Flood WarningBMXGreene, Pickens, Sumter10 hr
Sep 21, 4:27 AM CDTFlash Flood WarningBMXTuscaloosa3 hr
Sep 21, 7:21 AM CDTFlash Flood WarningBMXTuscaloosa6 hr
Sep 21, 7:58 AM CDTFlash Flood WarningBMXLamar, Pickens6 hr
Sep 21, 8:19 AM CDTFlash Flood WarningBMXPickens, Tuscaloosa6 hr
Sep 21, 8:27 AM CDTFlash Flood WarningBMXGreene, Hale4 hr
Sep 21, 9:00 AM CDTFlash Flood WarningBMXBibb, Perry3 hr
Sep 21, 9:55 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo3 days
Sep 21, 9:56 AM CDTFlash Flood WarningBMXJefferson, St. Clair, Shelby3 hr
Sep 21, 10:17 AM CDTFlash Flood WarningBMXFayette, Marion, Walker, Winston3 hr
Sep 21, 10:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter4 days
Sep 21, 11:56 AM CDTFlash Flood WarningBMXBibb, Chilton, Dallas, Greene, Hale, Marengo and 1 more4 hr
Sep 21, 12:53 PM CDTFlash Flood WarningBMXChilton, Coosa, Jefferson, St. Clair, Shelby, Talladega3 hr
Sep 21, 1:39 PM CDTTornado WarningBMXSumter51 min
Sep 21, 1:52 PM CDTFlash Flood WarningBMXGreene, Hale, Pickens, Sumter3 hr
Sep 21, 2:04 PM CDTFlash Flood WarningBMXClay, Coosa, Tallapoosa3 hr
Sep 21, 2:24 PM CDTTornado WarningBMXGreene, Sumter51 min
Sep 21, 2:59 PM CDTFlash Flood WarningBMXChambers, Randolph, Tallapoosa2 hr
Sep 21, 3:07 PM CDTTornado WarningBMXGreene, Sumter38 min
Sep 21, 3:39 PM CDTTornado WarningBMXGreene, Hale, Sumter13 min
Sep 21, 4:09 PM CDTTornado WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 4:42 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter48 min
Sep 21, 4:49 PM CDTFlash Flood WarningBMXGreene, Hale, Marengo, Sumter2 hr
Sep 21, 5:27 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Marengo, Sumter30 min
Sep 21, 5:56 PM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Pike2 hr
Sep 21, 6:35 PM CDTAreal Flood AdvisoryBMXLowndes115 min

Nearby

Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.